# SDR CHQA201100184

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 24,644 hours, 19,622 cycles
- Engine: Allsn AE3007A
- Engine time: 22,045 hours, 21,712 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Part number: C16221GD04
- Part serial: C16221000817
- Condition: Inoperative
- Location: Cockpit
- Part time: 19,887 hours, 16,740 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THE ISIS ATTITUDE INDICATOR WAS INOPERATIVE DURING FLIGHT.  THE CREW RETURNED TO KORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ISIS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
